MathSciNet Relay Station
MathSciNet bibliographic data
MR814633 22E70 (81C40)
Fushchich, W. I.; Barannik, A. F.; Barannik, L. F.; Fedorchuk, V. M. Continuous subgroups of the Poincaré group $P(1,4)$. J. Phys. A 18 (1985), no. 15, 2893–2899.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement